# SDR GAIA01062ST

- Difficulty date: February 28, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LTC INSPECTION AT FLIGHTSTAR JAX, FOUND SKIN OIL CANNED AT BS 196R AREA IS MARKED.  ACCOMPLISHED FUSELAGE SKIN REPAIR BS 196 R IAW B727 SRM 53-30-3 FIG 1 MATERIAL 2024-T3 .050 PO NR 991266.  DIM''S 10.400 INCH BY 8.5 INCH.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
